# SDR QXEA200602979

- Difficulty date: November 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 4,997 hours, 3,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - LEFT OUTBOARD FLAP HAS GOUGE DAMAGE ON LEADING EDGE, INBOARD CORNER.  REPAIRED IAW SRM 51-42-06 AND 51-42-20, 51-42-10.
